High-dimensional global optimization

被引:0
|
作者
Brest, Janez [1 ]
Zamuda, Ales [1 ]
Boskovic, Borko [1 ]
Zumer, Viljem [1 ]
机构
[1] Univerza V Mariboru Fakulteta Za Elektrotehniko, Racunalnistvo In Informatiko, Institut Za Racunalnistvo, Smetanova 17, 2000 Maribor, Slovenia
来源
关键词
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:299 / 304
相关论文
共 50 条
  • [31] Optimization of the SW algorithm for high-dimensional compression
    Kolarov, K
    Lynch, W
    [J]. COMPRESSION AND COMPLEXITY OF SEQUENCES 1997 - PROCEEDINGS, 1998, : 194 - 203
  • [32] Random projections for high-dimensional optimization problems
    Ky Vu
    [J]. 4OR, 2017, 15 : 327 - 328
  • [33] High-Dimensional Dueling Optimization with Preference Embedding
    Zhang, Yangwenhui
    Qian, Hong
    Shu, Xiang
    Zhou, Aimin
    [J]. THIRTY-SEVENTH AAAI CONFERENCE ON ARTIFICIAL INTELLIGENCE, VOL 37 NO 9, 2023, : 11280 - 11288
  • [34] Hybrid Sine Cosine and Particle Swarm Optimization Algorithm for High-Dimensional Global Optimization Problem and Its Application
    Wang, Huimin
    Gao, Yuelin
    He, Yahua
    [J]. MATHEMATICS, 2024, 12 (07)
  • [35] Multi-scale quantum harmonic oscillator for high-dimensional function global optimization algorithm
    Wang, Peng
    Huang, Yan
    Ren, Chao
    Guo, You-Ming
    [J]. Tien Tzu Hsueh Pao/Acta Electronica Sinica, 2013, 41 (12): : 2468 - 2473
  • [36] HYBRID-SURROGATE-MODEL-BASED EFFICIENT GLOBAL OPTIMIZATION FOR HIGH-DIMENSIONAL ANTENNA DESIGN
    Chen, L. -L.
    Liao, C.
    Lin, W. -B.
    Chang, L.
    Zhong, X. -M.
    [J]. PROGRESS IN ELECTROMAGNETICS RESEARCH-PIER, 2012, 124 : 85 - 100
  • [37] THE GLOBAL SMOOTH SOLUTION FOR HIGH-DIMENSIONAL HYPERBOLIC SYSTEMS
    扈志明
    张同
    [J]. Acta Mathematica Scientia, 1994, (03) : 241 - 251
  • [38] Efficient global monitoring statistics for high-dimensional data
    Li, Jun
    [J]. QUALITY AND RELIABILITY ENGINEERING INTERNATIONAL, 2020, 36 (01) : 18 - 32
  • [39] THE GLOBAL SMOOTH SOLUTION FOR HIGH-DIMENSIONAL HYPERBOLIC SYSTEMS
    HU, ZM
    ZHANG, T
    [J]. ACTA MATHEMATICA SCIENTIA, 1994, 14 (03) : 241 - 251
  • [40] A global homogeneity test for high-dimensional linear regression
    Charbonnier, Camille
    Verzelen, Nicolas
    Villers, Fanny
    [J]. ELECTRONIC JOURNAL OF STATISTICS, 2015, 9 (01): : 318 - 382